Nonlinear Schrodinger equations and N=1 superconforinal algebra


Ozer H. T. , Salihoglu S.

CHAOS SOLITONS & FRACTALS, vol.33, no.4, pp.1417-1423, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2006.02.001
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1417-1423

Abstract

By using AKNS scheme and soliton connection taking values in N = 1 superconformal algebra we obtain new coupled super nonlinear Schrodinger equations. (c) 2006 Elsevier Ltd. All rights reserved.